A counterexample in regularity theory for parabolic systems

Michael Struwe

Czechoslovak Mathematical Journal (1984)

  • Volume: 34, Issue: 2, page 183-188
  • ISSN: 0011-4642

How to cite

top

Struwe, Michael. "A counterexample in regularity theory for parabolic systems." Czechoslovak Mathematical Journal 34.2 (1984): 183-188. <http://eudml.org/doc/13442>.

@article{Struwe1984,
author = {Struwe, Michael},
journal = {Czechoslovak Mathematical Journal},
keywords = {continuity; Cauchy-Dirichlet problem; local estimates; Harnack's inequality},
language = {eng},
number = {2},
pages = {183-188},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A counterexample in regularity theory for parabolic systems},
url = {http://eudml.org/doc/13442},
volume = {34},
year = {1984},
}

TY - JOUR
AU - Struwe, Michael
TI - A counterexample in regularity theory for parabolic systems
JO - Czechoslovak Mathematical Journal
PY - 1984
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 34
IS - 2
SP - 183
EP - 188
LA - eng
KW - continuity; Cauchy-Dirichlet problem; local estimates; Harnack's inequality
UR - http://eudml.org/doc/13442
ER -

References

top
  1. Frehse J., 10.1007/BF01214096, Math. Z. 134, 229-230 (1973). (1973) Zbl0267.35038MR0344673DOI10.1007/BF01214096
  2. Giaquinta M., M. Struwe, 10.1007/BF01170135, manusc. math. 36, 223-239 (1981). (1981) Zbl0475.35026MR0641975DOI10.1007/BF01170135
  3. Heinz E., 10.1007/BF02937346, J. Analyse math. 5, 197-272 (1956/57). (1956) MR0136852DOI10.1007/BF02937346
  4. Hildebrandt S., K.-O. Widman, 10.1007/BF01214849, Math. Z. 142, 67-86 (1975). (1975) Zbl0317.35040MR0377273DOI10.1007/BF01214849
  5. Ladyshenskaya O. A. V. A. Solonnikov, N. N. Ural'ceva, Linear and quasilinear equations of parabolic type, Transl. Math. Monographs 23, AMS, Providence, R. I. (1968). (1968) 
  6. Sampson J. H., On the heat equation for harmonic maps, preprint. Zbl0497.53050
  7. Struwe M., 10.1007/BF01168452, Manusc. math. 35, 125-145 (1981). (1981) Zbl0519.35007MR0627929DOI10.1007/BF01168452

Citations in EuDML Documents

top
  1. Alain Bensoussan, Jens Frehse, C α -regularity results for quasilinear parabolic systems
  2. Jana Stará, Oldřich John, Jan Malý, Counterexample to the regularity of weak solution of the quasilinear parabolic system
  3. Jana Stará, Oldřich John, Some (new) counterexamples of parabolic systems
  4. Oldřich John, Jana Stará, On the regularity of the weak solution of Cauchy problem for nonlinear parabolic systems via Liouville property
  5. Frank Duzaar, Giuseppe Mingione, Second order parabolic systems, optimal regularity, and singular sets of solutions

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.